By Topic

Generalized chirp-like polyphase sequences with optimum correlation properties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Popovic, B.M. ; IMTEL Inst. of Microwave Tech. & Electron., Novi Beogred, Yugoslavia

A new general class of polyphase sequences with ideal periodic autocorrelation function is presented. The new class of sequences is based on the application of Zadoff-Chu polyphase sequences of length N=sm2, where s and m are any positive integers. It is shown that the generalized chirp-like sequences of odd length have the optimum crosscorrelation function under certain conditions. Finally, recently proposed generalized P4 codes are derived as a special case of the generalized chirp-like sequence

Published in:

Information Theory, IEEE Transactions on  (Volume:38 ,  Issue: 4 )